# SDR A6WA201643939

- Difficulty date: May 25, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 32,730 hours, 31,351 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Bent
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF 299167 3 SERVICE DOOR DIFFICULT TO OPEN REQUIRES RE-RIGGING.  FOUND OUTER HANDLE HAS BENT METAL & WON’T EJECT.  REPLACED OUTER HANDLE IAW AMM 52-41-03, REBUILT ROLLER END ON INNER HANDLE PLUNGER & ADJUSTED IAW AMM 52-41-00.  DOOR OPENED & CLOSED FROM INNER & OUTER HANDLE NORMALLY.  OK FOR SERVICE.
